Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




59 Publications

2020 | Journal Article | IST-REx-ID: 7925   OA
New inertial relaxed method for solving split feasibilities
Y. Shehu, A. Gibali, Optimization Letters (2020).
View | DOI | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7577
Weak convergence for variational inequalities with inertial-type method
Y. Shehu, O.S. Iyiola, Applicable Analysis (2020) 1–25.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 6593   OA
An efficient projection-type method for monotone variational inequalities in Hilbert spaces
Y. Shehu, X.-H. Li, Q.-L. Dong, Numerical Algorithms 84 (2020) 365–388.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8077   OA View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6596   OA View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed